# SDR AU510002088

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYSTEM PROBLEMS.  INVESTIGATION FOUND INBOARD AND OUTBOARD POSITIVE PRESSURE RELIEF VALVES TO BE UNSERVICEABLE.  BOTH VALVES REPLACED.  OUTBOARD VALVE CURRENTLY CONSIDERED TO BE THE PRIMARY CAUSE OF THE CABIN DEPRESSURIZATION EVENT.
